On distinctive solitons type solutions for some important nonlinear Schrödinger equations

Abstract

The extended Jacobi elliptic function expansion (EJEFE) method is used to retrieve several types of optical solitons of two nonlinear Schrödinger equations, namely the Heisenberg ferromagnetic spin chains and Alfvén envelop equations. The obtained traveling wave solutions and the corresponding plots are analysed by means of the symbolic package Mathematica. The solutions show that the proposed strategy is effective and reliable for solving different types of nonlinear differential equations.

This is a preview of subscription content, access via your institution.

We’re sorry, something doesn't seem to be working properly.

Please try refreshing the page. If that doesn't work, please contact support so we can address the problem.

Fig. 1
Fig. 2
Fig. 3
Fig. 4

References

  1. Abdou, M.A., Elhanbaly, A.: Construction of periodic and solitary wave solutions by the extended Jacobi elliptic function expansion method. Commun. Nonlinear Sci. Numer. Simul. 12(7), 1229–1241 (2007)

    MathSciNet  MATH  ADS  Google Scholar 

  2. Asma, M., Triki, H., Zhou, Q., Biswas, A.: Resonant optical solitons with parabolic and dual-power laws by semi-inverse variational principle. J. Mod. Opt. 65(2), 179–184 (2018)

    MathSciNet  ADS  Google Scholar 

  3. Awan, A.U., Tahir, M., Rehman, H.U.: On travelling wave solutions: The Wu-Zhang system describing dispersive long waves. Mod. Phys. Lett. B 33(6), 1950059 (2019)

    ADS  Google Scholar 

  4. Biswas, A.: Optical soliton perturbation with Radhakrishnan-Kundu-Lakshmanan equation by traveling wave hypothesis. Optik 171, 217–220 (2018)

    ADS  Google Scholar 

  5. Biswas, A., Arshed, S.: Optical solitons in presence of higher order dispersion and absence of self-phase modulation. Optik 174, 452–459 (2018)

    ADS  Google Scholar 

  6. Bulut, H., Sulaiman, T.A., Baskonus, H.M.: Dark, bright and other soliton solutions to the Heisenberg ferromagnetic spin chain equation. Superlattice Microst. 123, 12–19 (2018)

    ADS  Google Scholar 

  7. Cordero, A., Jaiswal, J.P., Torregrosa, J.R.: Stability analysis of fourth-order iterative method for finding multiple roots of non-linear equations. Appl. Math. Nonlinear Sci. 4(1), 43–56 (2019)

    MathSciNet  Google Scholar 

  8. Durur, H., Ilhan, E., Bulut, H.: Novel complex wave solutions of the (2+1)-dimensional hyperbolic nonlinear Schrödinger equation. Fractal and Fract. 4(3), 41 (2020)

    Google Scholar 

  9. Gao, W., Yel, G., Baskonus, H.M., Cattani, C.: Complex solitons in the conformable (2+1)-dimensional Ablowitz-Kaup-Newell-Segur equation. Aims Math. 5(1), 507–521 (2020a)

    MathSciNet  Google Scholar 

  10. Gao, W., Rezazadeh, H., Pinar, Z., Baskonus, H.M., Sarwar, S., Yel, G.: Novel explicit solutions for the nonlinear Zoomeron equation by using newly extended direct algebraic technique. Opt. Quantum Electron. 52(1), 52 (2020b)

    Google Scholar 

  11. Gao, W., Senel, M., Yel, G., Baskonus, H.M., Senel, B.: New complex wave patterns to the electrical transmission line model arising in network system. AIMS Math. 5(3), 1881–1892 (2020c)

    MathSciNet  Google Scholar 

  12. Garcia Guirao, J.L., Baskonus, H.M., Kumar, A.: Regarding New Wave Patterns of the Newly Extended Nonlinear (2+1)-Dimensional Boussinesq Equation with Fourth Order. Mathematics 8(3), 341 (2020b)

    MathSciNet  Google Scholar 

  13. García Guirao, J.L., Baskonus, H.M., Kumar, A., Rawat, M.S., Yel, G.: Complex patterns to the (3+1)-dimensional B-type Kadomtsev-Petviashvili-Boussinesq equation. Symmetry 12(1), 17 (2020)

    Google Scholar 

  14. Ghanbari, G., Osman, M.S., Baleanu, D.: Generalized exponential rational function method for extended Zakharov-Kuzetsov equation with conformable derivative. Mod. Phys. Lett. A 34(20), 1950155 (2019)

    MathSciNet  MATH  ADS  Google Scholar 

  15. Guerrero Sánchez, Y., Sabir, Z., Günerhan, H., Baskonus, H.M.: Analytical and approximate solutions of a novel nervous stomach mathematical model. Discrete Dyn. Nat. Soc. 2020, 5063271 (2020)

    MathSciNet  Google Scholar 

  16. Guo, D., Tian, S.F., Zhang, T.T.: Integrability, soliton solutions and modulation instability analysis of a \((2+ 1)\)-dimensional nonlinear Heisenberg ferromagnetic spin chain equation. Comput. Math. Appl. 77(3), 770–778 (2019)

    MathSciNet  MATH  Google Scholar 

  17. Inc, M., Aliyu, A.I., Yusuf, A., Baleanu, D.: Optical solitary waves, conservation laws and modulation instability analysis to the nonlinear Schrödinger’s equation in compressional dispersive Alvèn waves. Optik 155, 257–266 (2018)

    ADS  Google Scholar 

  18. Kumar, V.S., Rezazadeh, H., Eslami, M., Izadi, F., Osman, M.S.: Jacobi elliptic function expansion method for solving KdV equation with conformable derivative and dual-power law nonlinearity. Int. J. Appl. Comput. Math. 5(5), 127 (2019)

    MathSciNet  MATH  Google Scholar 

  19. Lan, Z.Z., Gao, Y.T., Zhao, C., Yang, J.W., Su, C.Q.: Dark soliton interactions for a fifth-order nonlinear Schrödinger equation in a Heisenberg ferromagnetic spin chain. Superlattice Microst. 100, 191–197 (2016)

    ADS  Google Scholar 

  20. Latha, M.M., Christal, V.C.: An integrable model of \((2+1)\)-dimensional Heisenberg ferromagnetic spin chain and soliton excitations. Phys. Scr. 89, 065204 (2014)

    Google Scholar 

  21. Liu, J.G., Osman, M.S., Wazwaz, A.M.: A variety of nonautonomous complex wave solutions for the (2+ 1)-dimensional nonlinear Schrödinger equation with variable coefficients in nonlinear optical fibers. Optik 180, 917–923 (2019)

    ADS  Google Scholar 

  22. Lu, D., Tariq, K.U., Osman, M.S., Baleanu, D., Younis, M., Khater, M.M.A.: New analytical wave structures for the (3+1)-dimensional Kadomtsev–Petviashvili and the generalized Boussinesq models and their applications. Results Phys. 14, 102491 (2019)

    Google Scholar 

  23. Lu, D., Osman, M.S., Khater, M.M.A., Attia, R.A.M., Baleanu, D.: Analytical and numerical simulations for the kinetics of phase separation in iron (Fe-Cr-X (X= Mo, Cu)) based on ternary alloys. Physica A 537, 122634 (2020)

    MathSciNet  Google Scholar 

  24. Ma, W.X., Chen, M.: Direct search for exact solutions to the nonlinear Schrödinger equation. Appl. Math. Comput. 215(8), 2835–2842 (2009)

    MathSciNet  MATH  Google Scholar 

  25. Ma, W.X., Lee, J.H.: A transformed rational function method and exact solutions to the 3+1 dimensional Jimbo-Miwa equation. Chaos Soliton. Fract. 42(3), 1356–1363 (2009)

    MathSciNet  MATH  ADS  Google Scholar 

  26. Ma, W.X., Zhang, L.: Lump solutions with higher-order rational dispersion relations. Pramana 94(1), 34 (2020)

    ADS  Google Scholar 

  27. Ma, W.X., Zhang, Y., Tang, Y.N.: Symbolic computation of lump solutions to a combined equation involving three types of nonlinear terms. East Asian J. Appl. Math. 10(4), 732–745 (2020)

    MathSciNet  Google Scholar 

  28. Manafian, J.: Optical soliton solutions for Schrodinger type nonlinear evolution equations by the \(tan(\phi /2)\)-expansion method. Optik 127(10), 4222–4245 (2016)

    Google Scholar 

  29. Manafian, J., Lakestani, L.: Optical solitons solutions for the Gerdjikov-Ivanov model via \(tan(\phi /2)\)-expansion method. Optik 127(20), 9603–9620 (2016)

    Google Scholar 

  30. Osman, M.S.: Analytical study of rational and double-soliton rational solutions governed by the KdV-Sawada-Kotera-Ramani equation with variable coefficients. Nonlinear Dyn. 89(3), 2283–2289 (2017)

    MathSciNet  Google Scholar 

  31. Osman, M.S.: One-soliton shaping and inelastic collision between double solitons in the fifth-order variable-coefficient Sawada-Kotera equation. Nonlinear Dyn. 96(2), 1491–1496 (2019)

    MATH  Google Scholar 

  32. Osman, M.S., Abdel-Gawad, H.I.: Multi-wave solutions of the \((2+1)\)-dimensional Nizhnik-Novikov-Veselov equations with variable coefficients. Eur. Phys. J. Plus 130(10), 215 (2015)

    Google Scholar 

  33. Osman, M.S., Machado, J.A.T.: New nonautonomous combined multi-wave solutions for (2+1)-dimensional variable coefficients KdV equation. Nonlinear Dyn. 93(2), 733–740 (2018)

    MATH  Google Scholar 

  34. Osman, M.S., Wazwaz, A.M.: A general bilinear form to generate different wave structures of solitons for a (3+1)-dimensional Boiti-Leon-Manna-Pempinelli equation. Math. Method. Appl. Sci. 42(18), 6277–6283 (2019)

    MathSciNet  MATH  ADS  Google Scholar 

  35. Osman, M.S., Rezazadeh, H., Eslami, M.: Traveling wave solutions for (3+ 1) dimensional conformable fractional Zakharov-Kuznetsov equation with power law nonlinearity. Nonlinear Eng. 8(1), 559–567 (2019)

    ADS  Google Scholar 

  36. Osman, M.S., Ali, K.K., Gómez-Aguilar, J.F.: A variety of new optical soliton solutions related to the nonlinear Schrödinger equation with time-dependent coefficients. Optik 222, 165389 (2020)

    ADS  Google Scholar 

  37. Raza, N., Aslam, M., Muhammad, R., Rezazadeh, H.: Analytical study of resonant optical solitons with variable coefficients in Kerr and non-Kerr law media. Opt. Quantum Electron. 51(2), 59 (2019)

    Google Scholar 

  38. Raza, N., Osman, M.S., Abdel-Aty, A.H., Abdel-Khalek, S., Besbes, H.R.: Optical solitons of space-time fractional Fokas-Lenells equation with two versatile integration architectures. Adv. Differ. Equ. 2020, 517 (2020)

    MathSciNet  Google Scholar 

  39. Rezazadeh, H., Neirameh, A., Eslami, M., Bekir, A., Korkmaz, A.: A sub-equation method for solving the cubic-quartic NLSE with the Kerr law nonlinearity. Mod. Phys. Lett. B 33(18), 1950197 (2019a)

    MathSciNet  ADS  Google Scholar 

  40. Rezazadeh, H., Korkmaz, A., Eslami, M., Mirhosseini-Alizamini, S.M.: A large family of optical solutions to Kundu-Eckhaus model by a new auxiliary equation method. Opt. Quantum Electron. 51(3), 84 (2019b)

    Google Scholar 

  41. Shukla, P.K., Eliasson, B., Stenflo, L.: Dark and grey compressional dispersive Alfvén solitons in plasmas. Phys. Plasmas 18(6), 064511 (2011)

    ADS  Google Scholar 

  42. Sulaiman, T.A., Nuruddeen, R.I., Mikail, B.B.: Dark and singular solitons to the two nonlinear Schrödinger equations. Optik 186, 423–430 (2019)

    ADS  Google Scholar 

  43. Wang, Q.M., Gao, Y.T., Su, C.Q., Mao, B.Q., Gao, Z., Yang, J.W.: Dark solitonic interaction and conservation laws for a higher-order \((2+ 1)\)-dimensional nonlinear Schrödinger-type equation in a Heisenberg ferromagnetic spin chain with bilinear and biquadratic interaction. Ann. Phys. 363, 440–456 (2015)

    MATH  Google Scholar 

  44. Wazwaz, A.M.: A study on linear and nonlinear Schrodinger equations by the variational iteration method. Chaos Soliton. Fract. 37(4), 1136–1142 (2008)

    MathSciNet  MATH  ADS  Google Scholar 

  45. Yang, J.Y., Ma, W.X., Khalique, C.M.: Determining lump solutions for a combined soliton equation in (2+1)-dimensions. Eur. Phys. J. Plus 135(6), 494 (2020)

    Google Scholar 

  46. Younis, M., Cheemaa, N., Mahmood, S.A., Rizvi, S.T.R.: On optical solitons: the chiral nonlinear Schrödinger equation with perturbation and Bohm potential. Opt. Quantum Electron. 48, 542 (2016)

    Google Scholar 

  47. Zhang, H.: Extended Jacobi elliptic function expansion method and its applications. Commun. Nonlinear Sci. Numer. Simul. 12(5), 627–635 (2007)

    MathSciNet  MATH  ADS  Google Scholar 

  48. Zhao, X.H., Tian, B., Liu, D.Y., Wu, X.Y., Chai, J., Guo, Y.J.: Dark solitons interaction for a \((2+1)\)-dimensional nonlinear Schrödinger equation in the Heisenberg ferromagnetic spin chain. Superlattice Microst. 100, 587–595 (2016)

    Google Scholar 

  49. Zhou, Q., Biswas, A.: Optical soliton in parity-time-symmetric mixed linear and nonlinear lattice with non-Kerr law nonlinearity. Superlattice Microst. 109, 588–598 (2017)

    ADS  Google Scholar 

  50. Zhou, Q., Ekici, M., Sonmezoglu, A.: Exact chirped singular soliton solutions of Triki-Biswas equation. Optik 181, 338–342 (2019)

    ADS  Google Scholar 

Download references

Author information

Affiliations

Authors

Corresponding authors

Correspondence to M. S. Osman or J. A. T Machado or D. Baleanu.

Additional information

Publisher's Note

Springer Nature remains neutral with regard to jurisdictional claims in published maps and institutional affiliations.

Rights and permissions

Reprints and Permissions

About this article

Verify currency and authenticity via CrossMark

Cite this article

Osman, M.S., Machado, J.A.T., Baleanu, D. et al. On distinctive solitons type solutions for some important nonlinear Schrödinger equations. Opt Quant Electron 53, 70 (2021). https://doi.org/10.1007/s11082-020-02711-z

Download citation

Keywords

  • Heisenberg ferromagnetic spin chains equation
  • Alfvén envelop equation
  • Soliton solutions
  • Extended Jacobi elliptic function expansion method